Alert archive / Colorado / Special Weather Statements in 2016

Special Weather Statement, NWS Pueblo, CO

June 26, 2016Custer County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 26, 2016, 7:00 PM MDT for Custer County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2016, 7:00 PM MDT (01:00 UTC)
Expired
Jun 26, 2016, 7:30 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO

County Custer County, CO

The radar

The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 1.0 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2016-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2016-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4390 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WWUS85 KPUB 270100
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
700 PM MDT SUN JUN 26 2016
 
COZ072-073-077>079-270130-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
700 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAGUACHE...SOUTH
CENTRAL FREMONT AND NORTHWESTERN CUSTER COUNTIES UNTIL 730 PM MDT...

AT 659 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COTOPAXI...OR 58 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COTOPAXI...COALDALE...SILVER CLIFF...WESTCLIFFE AND HILLSIDE. 

LAT...LON 3829 10583 3844 10568 3824 10522 3800 10549
TIME...MOT...LOC 0059Z 309DEG 21KT 3832 10569 

$$

MW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 26, 2:51 PM MDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 26, 2:51 PM MDT, 4 hours 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
251 PM MDT SUN JUN 26 2016

.SHORT TERM...(This evening through Monday)
Issued at 251 PM MDT Sun Jun 26 2016

...A few storms and a bit warmer tomorrow...

Model convective schemes continue to struggle with coverage and
placement of storms for this weekend. As expected, most activity
thus far this afternoon has been over the S Mountains and Raton
area, closer to the mid-upper level moist plume. Dry air over
NW CO has suppressed activity north of Hgwy 50.

High res solutions including the HRRR hint at some more widespread
convection this evening over the Nrn I-25 corridor, then activity
should slowly die off after sunset. Will maintain scattered POPs
for this eve over this area.

Tomorrow, still looks rather sparse for convection, with most of the
activity over the eastern and southern mountains through mid-
afternoon. SPC currently has most of our Plains in a marginal risk,
with a Slight risk just north of the CWA, and this looks reasonable.
Best threat of any severe storms would be late afternoon through
eve over the Palmer Divide. Strongest storms could have hail to
one inch and wind gusts to 60 mph. H7 temps rise a couple degrees
tomorrow, to around 16 deg C over I-25...so with the ridge
continuing to strengthen expect temps to be a bit higher tomorrow,
in the lower to mid 90s over the Plains, and low 80s for the high
valleys. Rose

.LONG TERM...(Monday night through Sunday)
Issued at 251 PM MDT Sun Jun 26 2016

Monday Night-Wednesday...Upper level high pressure will be centered
near the four corners region with weak NW flow aloft across the CWA.
Mid and upper level moisture will increase Tuesday as upper level
waves rotate into the CWA from the SW and W, allowing for an upswing
in shower and thunderstorm activity. Upslope flow will keep Td
values in the low to mid 50s across the far eastern plains. A few
strong to marginally severe storms will be possible across the far
eastern plains as CAPE runs in the 1000-2000+ range, with steep
mid-level lapse rates, and marginal 0-6 km bulk shear in the
range of 25-30 knots. Wednesday will remain active as a cold
front drops down across the plains during the late morning to
early afternoon hours and a shortwave trough drops down into the
Central Plains from MT. Abundant upper level waves embedded within
weak NW flow aloft along with moist upslope flow will allow for
convection once again across SE CO. CAPE values will run a little
higher Wednesday (1500-2000+) across the plains, but shear will
once again remain marginal with 25- 30 knot bulk shear vectors at
best. However strong to marginally severe storms will still be
possible Wednesday from the I-25 corridor eastward. Weak flow
aloft along with marginal shear will favor storms producing strong
winds and localized flash flooding. Temperatures will be close to
average Tuesday and Wednesday with high temperatures in the low to
mid 90s across the plains and lower 80s across high valley areas.
~Lukinbeal

Wed night and Thu an upper level high center is forecast to be
over AZ...with the upper ridge axis extending northward thru wrn MT.
Both the GFS and ECMWF show some lingering convection over the
mtns Wed night. Thu thru Fri continues to look more active. An an
upper level disturbance is expected to move acrs the area from
late Thu into Fri. Temps both Thu and Fri look to be a bit below
average.

Sat starts out a little drier, but then in the afternoon another
weather disturbance is expected to move acrs the state.
Showers/tstms will develop over the higher terrain first, and the
spread eastward acrs the plains as the disturbance moves eastward.
Temps on Sat wl likely be around average.  Sun the upr ridge is
expected to be over the state but there wl still be enough moisture
around the area for some afternoon and evening showers/tstms,
especially over and nr the mtns. 28

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 251 PM MDT Sun Jun 26 2016

Still cannot rule out an ISOLD storm affecting the KCOS or KPUB TAF
sites through early evening, but should see chances diminish after
about 00Z. Also, a slight chance there could be some patchy low
clouds early Monday, but not expected to impact the TAF sites.
Storms tomorrow will be mainly over the mountains, but a disturbance
could brings some showers/storms to the Pikes Peak area by late Mon
evening or overnight into Tuesday. Rose

&&

.PUB Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...ROSE
LONG TERM...AL/28
AVIATION...ROSE
Hazardous weather outlook, Jun 26, 11:17 AM MDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1117 AM MDT SUN JUN 26 2016

COZ058>089-093>099-271730-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY  ABOVE 8500FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1117 AM MDT SUN JUN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS
BY EARLY AFTERNOON...AND THUNDERSTORMS WILL SPREAD EASTWARD INTO
THE PLAINS DURING THE LATE AFTERNOON AND EVENING. ONE OR TWO
STORMS COULD BECOME STRONG...PARTICULARLY ACROSS THE SOUTHEAST
PLAINS. HAIL UP TO PENNY SIZE IN DIAMETER...WIND GUSTS UP TO 50
MPH...LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY
STORM THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH PRESSURE WILL BUILD ACROSS THE AREA MONDAY THROUGH
WEDNESDAY. DIURNALLY DRIVEN AFTERNOON AND EVENING THUNDERSTORMS
ARE POSSIBLE EACH DAY. STORMS WILL INITIALLY DEVELOP OVER THE
MOUNTAINS, THEN MOVE INTO THE PLAINS DURING THE EVENING HOURS.
THERE WILL BE A THREAT FOR A FEW SEVERE STORMS ON MONDAY,
ESPECIALLY FOR AREAS EAST OF INTERSTATE 25 AND NORTH OF HIGHWAY
50.

ANOTHER FRONT LATE WEDNESDAY WILL BRING MORE WIDESPREAD SHOWERS
AND THUNDERSTORMS TO THE AREA FOR THURSDAY AND FRIDAY, INCLUDING
THE POTENTIAL FOR HEAVIER RAINFALL ALONG THE LEE SLOPES OF THE
EASTERN MOUNTAINS. THERE IS A GOOD CHANCE THAT SHOWERS AND
THUNDERSTORMS THAT DEVELOP THURSDAY AFTERNOON AND EVENING WILL
LINGER OVERNIGHT AND INTO FRIDAY.

THE UPPER HIGH PRESSURE RIDGE BUILDS BACK INTO THE AREA FOR
SATURDAY, PRODUCING WARMER TEMPERATURES AS WELL AS A CONTINUED
CHANCE FOR ISOLATED DIURNAL MOUNTAIN CONVECTION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE LATE THIS AFTERNOON AND EVENING OVER THE SOUTHEAST
MOUNTAINS AND PLAINS.

44/44

In the hours before

Special weather statement, Jun 26, 1:21 PM MDT, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
121 PM MDT SUN JUN 26 2016

COZ067-068-070-262000-
ALAMOSA  VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO-
121 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RIO GRANDE COUNTY
UNTIL 200 PM MDT...

AT 121 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF DEL NORTE...OR 27 MILES WEST OF ALAMOSA...MOVING EAST
AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL RIO
GRANDE COUNTY.

LAT...LON 3741 10647 3753 10650 3759 10631 3742 10622
TIME...MOT...LOC 1921Z 251DEG 11KT 3747 10638

28
Special weather statement, Jun 26, 1:55 PM MDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
155 PM MDT SUN JUN 26 2016

COZ074-075-087-088-262030-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
155 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COSTILLA...WESTERN
LAS ANIMAS AND SOUTH CENTRAL HUERFANO COUNTIES UNTIL 230 PM MDT...

AT 154 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LA VETA...OR 37 MILES NORTHWEST OF TRINIDAD...MOVING SOUTHEAST
AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA VETA...SPANISH PEAKS...CUCHARA AND CUCHARA PASS.

LAT...LON 3732 10510 3744 10517 3754 10494 3732 10481
TIME...MOT...LOC 1954Z 228DEG 46KT 3746 10508

SR
Special weather statement, Jun 26, 4:06 PM MDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
406 PM MDT SUN JUN 26 2016

COZ081-082-085-262245-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
406 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TELLER AND
SOUTHWESTERN EL PASO COUNTIES UNTIL 445 PM MDT...

AT 406 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANITOU SPRINGS...OR NEAR COLORADO SPRINGS...MOVING SOUTHEAST AT 20
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...SECURITY...
FORT CARSON...CIMARRON HILLS...SECURITY-WIDEFIELD...
STRATMOOR AND PETERSON AFB.

LAT...LON 3877 10500 3889 10489 3884 10449 3858 10474
TIME...MOT...LOC 2206Z 306DEG 16KT 3880 10489

MW
Special weather statement, Jun 26, 4:55 PM MDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
455 PM MDT SUN JUN 26 2016

COZ081-082-085-262345-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
455 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TELLER AND WEST
CENTRAL EL PASO COUNTIES UNTIL 545 PM MDT...

AT 454 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PIKES PEAK...OR 10 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 15 MPH.

BRIEF HEAVY RAIN...DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN COLORADO SPRINGS...MANITOU SPRINGS...PIKES PEAK AND
CASCADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3884 10508 3891 10501 3884 10474 3871 10488
TIME...MOT...LOC 2254Z 302DEG 9KT 3887 10502

MW
Special weather statement, Jun 26, 5:45 PM MDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
545 PM MDT SUN JUN 26 2016

COZ081>083-085-270030-
TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND
11000 FT CO-PIKES PEAK ABOVE 11000 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW
7400 FT CO-
545 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...
SOUTHEASTERN TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 630 PM
MDT...

AT 544 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER PIKES PEAK...OR 11 MILES WEST OF COLORADO SPRINGS...MOVING
SOUTHEAST AT 20 MPH.

BRIEF HEAVY RAIN...DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL
BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN COLORADO SPRINGS...MANITOU SPRINGS...SECURITY...FORT
CARSON...PIKES PEAK...STRATMOOR AND SECURITY-WIDEFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3881 10517 3891 10507 3878 10471 3858 10491
TIME...MOT...LOC 2344Z 302DEG 16KT 3881 10504

MW
Special weather statement, Jun 26, 7:00 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
700 PM MDT SUN JUN 26 2016

COZ072-073-077>079-270130-
WET MOUNTAIN VALLEY BELOW 8500 FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
700 PM MDT SUN JUN 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAGUACHE...SOUTH
CENTRAL FREMONT AND NORTHWESTERN CUSTER COUNTIES UNTIL 730 PM MDT...

AT 659 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COTOPAXI...OR 58 MILES WEST OF PUEBLO...MOVING SOUTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COTOPAXI...COALDALE...SILVER CLIFF...WESTCLIFFE AND HILLSIDE.

LAT...LON 3829 10583 3844 10568 3824 10522 3800 10549
TIME...MOT...LOC 0059Z 309DEG 21KT 3832 10569

MW

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:01 PM MDTSpecial Weather StatementPUBCuster44 min
Jun 27, 3:11 PM MDTSpecial Weather StatementPUBFremont49 min
Jun 27, 3:30 PM MDTSpecial Weather StatementPUBFremont30 min
Jun 27, 4:48 PM MDTSpecial Weather StatementPUBCheyenne27 min
Jun 27, 4:54 PM MDTSpecial Weather StatementPUBTeller36 min
Jun 27, 5:09 PM MDTSpecial Weather StatementPUBEl Paso36 min
Jun 27, 5:25 PM MDTSpecial Weather StatementPUBProwers35 min
Jun 27, 5:35 PM MDTSpecial Weather StatementPUBEl Paso25 min
Jun 27, 5:53 PM MDTSpecial Weather StatementPUBProwers52 min

Nearby

Special Weather Statements in Colorado, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.